Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Tallahassee, FL

March 31, 2021Calhoun County, Liberty County, Wakulla County, Florida

NWS Tallahassee, FL issued this special weather statement at Mar 31, 2021, 8:41 PM CDT for Calhoun County, Liberty County, Wakulla County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2021, 8:41 PM CDT (01:41 UTC)
Expired
Mar 31, 2021, 9:15 PM CDT
In force
34 min
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Liberty County, FL, Wakulla County, FL

The radar

The Tallahassee radar (KTLH), 48 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2021-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2021-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1130 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

645 
WWUS82 KTAE 010141
SPSTAE

Special Weather Statement
National Weather Service Tallahassee FL
941 PM EDT Wed Mar 31 2021
 
FLZ013>015-026-027-115-127-010215-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Calhoun FL-
Inland Gulf FL-Coastal Franklin FL-Inland Wakulla FL-
941 PM EDT Wed Mar 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GULF AND SOUTHERN
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...WAKULLA...LIBERTY AND
NORTHEASTERN FRANKLIN COUNTIES IN BIG BEND OF FLORIDA UNTIL 1015 PM
EDT/915 PM CDT/...

At 941 PM EDT/841 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Blountstown, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Crawfordville, Blountstown, Stonemill Creek, Orange, Wewahitchka,
Sopchoppy, Honeyville, Jewel Fire Tower, Shadeville, Abe Springs,
Wakulla Springs, Vilas, Chipola Cutoff, Central City, Panacea, Scotts
Ferry, Poplar Camp, Medart, Kern and Nixon Garden.

LAT...LON 3009 8535 3045 8528 3034 8470 3033 8472
      3032 8470 3030 8471 3030 8450 3026 8427
      2987 8434
TIME...MOT...LOC 0141Z 279DEG 26KT 3031 8509 

$$

AH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Mar 31, 7:50 PM CDT, 51 minutes earlier.

Area forecast discussion, Mar 31, 7:50 PM CDT, 51 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
850 PM EDT Wed Mar 31 2021

.UPDATE...

Squall line is on an overall weakening trend this evening with the
loss of daytime heating and decreasing instability. The severe
thunderstorm watch has expired as of 8 pm EDT. Otherwise, a large
area of stratiform rain will persist for several more hours before
gradually diminishing as well.

&&

.AVIATION...

[Through 00z Friday] Squall line will pass through ECP and TLH
this evening. Behind it, stratiform rain will prevail for several
hours before diminishing. Gusty northwest winds will spread
across the area later tonight into Thursday.

&&

.PREV DISCUSSION [336 PM EDT]...

.NEAR TERM [Through Thursday]...

Line of thunderstorms stretching across all of central Alabama will
continue to sag southeastward through the remainder of the
afternoon. The line will likely reach SE Alabama by around 21-23Z.
Plenty of sunshine ahead of the storms has allowed temperatures to
warm into the upper 70s, leading to fairly steep low-level lapse
rates. In addition, some mid-level dry air is helping to support
DCAPE values in the 600-900j/kg range. This environment will support
some strong to severe storms as the line moves into the area this
evening. Damaging straight-line winds remain the primary threat.
However, a brief tornado cannot be ruled out. Once the sun sets, the
boundary layer should cool fairly quickly, diminishing the favorable
low-level thermodynamics and reducing the severe threat by mid-
evening as the line continues moving southeast.

Behind the front, strong cold air advection force temperatures down
rapidly (up to 20 degrees over the course of 1-2 hours). Strong
northwesterly winds will also develop behind the front, with
sustained winds of 20-25 mph and gusts of 30-35 mph. These values
are a little below wind advisory criteria, so will hold off on
issuing one at this time.

.SHORT TERM [Thursday Night Through Friday Night]...

The short term period will predominantly be characterized by a few
cold nights across the region, with strong CAA expected behind the
cold front on Thursday. This will lead to temperatures across the
region on Friday morning in the mid to upper 30s, with mid 30s
likely across SE Alabama and SW Georgia, and upper 30s across the
Florida Panhandle and Big Bend. With winds remaining elevated
through the night Thursday night, wind chill temperatures will
drop into the upper 20s across SE Alabama and SW Georgia, and low
30s across the Florida Panhandle and Big Bend. At this time, RH
values on Friday morning do not seem high enough for frost to
develop; however, sensitive plants should still be protected given
the extreme cold temperatures that are expected, especially since
the growing season has been well under way across much of the
region. Friday's high temperatures will likewise be cool, with
much of the area only climbing into the low to mid 60s.

.LONG TERM [Saturday Through Wednesday]...

Through the long term period, deep layer ridging is expected to
take over across the region. A surface high pressure system on the
backside of the upper level trough that will come through
Wednesday night will dominate the overall weather across the
region through the remainder of the long term period. Initially
through Saturday evening, the surface high pressure system is
expected to slowly move across the lower Ohio river valley, which
will lead to northerly winds across the region through Saturday.
As the surface high slides east into the Mid-Atlantic by Sunday,
easterly to southeasterly flow is expected to take over, which
will subsequently lead to rising heights as well across our region
as the deep layer ridging previously discussed above starts to
move into the region. Beyond Saturday, a gradual warming trend
will continue, with highs in the 80s returning by Monday once
again. Low temperatures will subsequently also have a gradual
warming trend, as lows increase into the mid 50s by Monday night
as well.

.MARINE...

Hazardous boating conditions are expected to develop tonight
behind a passing cold front that will move through the region.
Southwesterly flow will quickly shift to northwesterly, and
eventually northerly behind the cold front, and sustained winds
are expected to be strong at around 25-30 knots, with gusts to
near 40 knots at times. These conditions are expected primarily
west of the Apalachicola inlet. East of the inlet, advisory level
conditions are expected to still occur with elevated winds and
seas. Seas west of the inlet will build to around 6-8 feet and
occasional sets up to 10 feet will be possible. east of the inlet,
winds will still be elevated, but likely only around 4-7 feet, and
occasional sets up to 8 feet possible. With these hazardous
conditions, a Gale warning has been issued west of the
Apalachicola inlet, and a small craft advisory has been issued
east of the inlet. These conditions are expected to linger through
Friday morning, where conditions will finally drop to exercise
caution levels.

.FIRE WEATHER...

A strong cold front will move through the region tonight. A cold,
dry airmass will be in place tomorrow and Friday with RH minimum
values in the mid to upper 20s. Winds will be strong tomorrow around
20 mph with higher gusts. High dispersions will continue on
Thursday. At this time, red flag conditions are not expected due to
fuel moisture levels. However, we will continue to monitor this
timeframe closely.

.HYDROLOGY...

A small portion of SE Alabama has been included in a marginal risk
for excessive rainfall for today; however, much of the area will
likely only see between 1-2 inches, with localized amounts near
3-4 inches possible. This will likely only cause minor flooding at
this time, and may raise local rivers to near action stage. Due
to the prolonged dry period beyond today, there are no flooding
concerns at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   50  63  38  62  37 /  40   0   0   0   0
Panama City   48  62  40  62  42 /  50   0   0   0   0
Dothan        42  58  35  59  36 /  80   0   0   0   0
Albany        45  60  35  59  35 /  80   0   0   0   0
Valdosta      50  63  37  60  36 /  30   0   0   0   0
Cross City    54  66  39  64  37 /  30   0   0   0   0
Apalachicola  50  63  41  62  45 /  30   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk from 2 AM EDT /1 AM CDT/ Thursday through
     late Thursday night for Coastal Gulf.

GA...None.
AL...None.
GM...Small Craft Advisory from 2 AM Thursday to 11 AM EDT Friday for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River FL out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM.

     Small Craft Advisory from 4 PM Thursday to 10 AM CDT Friday for
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM-Waters from Apalachicola to Mexico
     Beach FL from 20 to 60 NM-Waters from Mexico Beach to
     Okaloosa Walton County Line FL from 20 to 60 NM.

     Gale Warning from 1 AM to 4 PM CDT Thursday for Coastal waters
     from Mexico Beach to Apalachicola FL out 20 NM-Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM-Waters from Apalachicola to Mexico Beach FL from
     20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
     County Line FL from 20 to 60 NM.

&&

UPDATE...DVD
NEAR TERM...Camp
SHORT TERM...Bunker
LONG TERM...Bunker
AVIATION...DVD
MARINE...Bunker
FIRE WEATHER...Camp
HYDROLOGY...Bunker

In the hours before

Special weather statement, Mar 31, 7:15 PM CDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
815 PM EDT Wed Mar 31 2021

FLZ008-010-012-108-112-010100-
Coastal Bay FL-Central Walton FL-Inland Bay FL-South Walton FL-
Washington FL-
815 PM EDT Wed Mar 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BAY...SOUTHEASTERN WALTON
AND WASHINGTON COUNTIES UNTIL 900 PM EDT/800 PM CDT/...

At 815 PM EDT/715 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 14 miles southeast of
Vernon to 7 miles southeast of Niceville. Movement was south at 10
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Lynn Haven, Panama City Beach, Vernon, Eglin Air Force Base, Live
Oak, Freeport, Wausau, Ebro, Whitehead Crossroads, College Station,
Rock Hill, Holmes Valley, Millers Ferry, Bennett, Porter Lake, Knox
Hill, West Bay, Recota Beach, Red Head and Five Points.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3074 8561 3023 8539 3023 8609 3066 8615
TIME...MOT...LOC 0015Z 343DEG 7KT 3050 8551 3047 8637

AH
Local storm report, Mar 31, 7:16 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     4 NNE BASCOM            30.98N 85.09W
03/31/2021                   JACKSON            FL   911 CALL CENTER

            TREE DOWN ALONG HIGHWAY 2.

&&

DVD
Special weather statement, Mar 31, 7:29 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
829 PM EDT Wed Mar 31 2021

FLZ010>019-026>028-115-118-127-128-GAZ157>161-010115-
Inland Franklin FL-Liberty FL-Gadsden FL-Coastal Wakulla FL-
Inland Bay FL-Calhoun FL-Inland Gulf FL-Madison FL-Leon FL-
Inland Taylor FL-Coastal Jefferson FL-Inland Jefferson FL-Jackson FL-
Coastal Franklin FL-Washington FL-Inland Wakulla FL-
Coastal Taylor FL-Brooks GA-Thomas GA-Lanier GA-Lowndes GA-Grady GA-
829 PM EDT Wed Mar 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GULF COUNTY IN THE
PANHANDLE OF FLORIDA...LIBERTY COUNTY IN BIG BEND OF FLORIDA...EAST
CENTRAL WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...LEON COUNTY
IN BIG BEND OF FLORIDA...SOUTHEASTERN JACKSON...NORTHEASTERN BAY AND
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...WAKULLA...GADSDEN...
JEFFERSON...NORTHERN TAYLOR...NORTH CENTRAL FRANKLIN AND MADISON
COUNTIES IN BIG BEND OF FLORIDA...LANIER AND LOWNDES COUNTIES IN
SOUTH CENTRAL GEORGIA...SOUTHERN GRADY COUNTY IN SOUTHWESTERN
GEORGIA...SOUTHERN THOMAS AND BROOKS COUNTIES IN SOUTH CENTRAL
GEORGIA UNTIL 915 PM EDT/815 PM CDT/...

At 829 PM EDT/729 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles south of Du Pont to
9 miles west of Lake Park to 7 miles southwest of Monticello to 10
miles south of Quincy to 14 miles northeast of Lynn Haven. Movement
was south at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Monticello, Quincy, Havana, Lakeland, Midway, Lake Park, Quitman,
Tallahassee, Blountstown, St. Marks, Woodville, Valdosta, Madison,
Crawfordville, Hahira, Boston, Stonemill Creek, Doak Campbell
Stadium, Greensboro and Moody Air Force Base.

LAT...LON 3085 8309 3080 8313 3063 8314 3063 8329
      3042 8322 3039 8317 3027 8324 3026 8336
      3021 8337 3019 8342 3001 8402 2995 8469
      2995 8524 3058 8554 3076 8394 3103 8328
      3103 8320 3108 8317 3118 8297 3087 8297
TIME...MOT...LOC 0029Z 005DEG 26KT 3088 8290 3067 8337 3048 8397 3043
8464 3033 8543

AH
Local storm report, Mar 31, 8:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 PM EDT WED MAR 31 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     TSTM WND DMG     ZOAR                    31.54N 86.11W
03/31/2021                   COFFEE             AL   911 CALL CENTER

            TREE DOWN ON COUNTY ROAD 306.

0527 PM     TSTM WND DMG     1 ENE WISE MILL         31.50N 86.01W
03/31/2021                   COFFEE             AL   FIRE DEPT/RESCUE

            TREES DOWN ALONG HIGHWAY 125.

0527 PM     TSTM WND DMG     1 ENE LEE               31.50N 86.05W
03/31/2021                   COFFEE             AL   911 CALL CENTER

            TREE DOWN ON HIGHWAY 87.

0529 PM     TSTM WND DMG     ELBA                    31.42N 86.07W
03/31/2021                   COFFEE             AL   911 CALL CENTER

            MULTIPLE TREES DOWN ALONG FARRIS AVE IN
            ELBA.

0529 PM     TSTM WND DMG     1 ENE ELBA              31.42N 86.06W
03/31/2021                   COFFEE             AL   911 CALL CENTER

            MULTIPLE TREES DOWN NEAR HIGHWAY 87 AT
            HIGHWAY 125.

0532 PM     TSTM WND DMG     2 W MIXONS CROSSROADS   31.49N 85.95W
03/31/2021                   COFFEE             AL   FIRE DEPT/RESCUE

            TREE BLOCKING BOTH LANES OF TRAFFIC ON CR
            237 OFF OF CR 233.

0537 PM     TSTM WND DMG     2 W MIXONS CROSSROADS   31.48N 85.95W
03/31/2021                   COFFEE             AL   911 CALL CENTER

            TREE DOWN ALONG COUNTY ROAD 233 NEAR COUNTY
            ROAD 230.

0600 PM     TSTM WND DMG     NEWTON                  31.33N 85.60W
03/31/2021                   DALE               AL   COUNTY OFFICIAL

            TREE DOWN IN N EDWARDS ST/E KINGS ST &
            NEWTON.

0603 PM     TSTM WND GST     LOWE ARMY HELIPORT      31.35N 85.75W
03/31/2021  M44 MPH          DALE               AL   AWOS

            AWOS STATION KLOR FORT RUCKER.

0607 PM     TSTM WND DMG     ECHO                    31.47N 85.46W
03/31/2021                   DALE               AL   COUNTY OFFICIAL

            TREE DOWN NEAR 67 N COUNTY (67TH ECHO AREA).

0615 PM     TSTM WND GST     FITZGERALD MUNICIPAL A/ 31.68N 83.27W
03/31/2021  M41 MPH          BEN HILL           GA   AWOS

            AWOS STATION KFZG FITZGERALD.

0615 PM     TSTM WND DMG     1 W NAPIER FIELD        31.32N 85.47W
03/31/2021                   DALE               AL   COUNTY OFFICIAL

            TREES AND POWERLINES DOWN NEAR WALLACE
            COMMUNITY COLLEGE.

0630 PM     TSTM WND DMG     1 WSW KINSEY            31.29N 85.37W
03/31/2021                   HOUSTON            AL   LAW ENFORCEMENT

            TREE DOWN NEAR SUGGS ROAD AND HEADLAND AVE.

0630 PM     TSTM WND DMG     1 WSW KINSEY            31.29N 85.37W
03/31/2021                   HOUSTON            AL   LAW ENFORCEMENT

            TREE DOWN NEAR SUGGS ROAD AND HEADLAND AVE.

0645 PM     TSTM WND DMG     2 NNW HILTON            31.31N 85.08W
03/31/2021                   EARLY              GA   PUBLIC

            1 TREE DOWN ON DAMASCUS HILTON RD IN EARLY,
            COUNTY.

0653 PM     TSTM WND GST     NAPIER FIELD            31.32N 85.45W
03/31/2021  M51 MPH          DALE               AL   ASOS

            ASOS STATION KDHN DOTHAN.

0656 PM     TSTM WND GST     1 NW CAIRNS AAF         31.28N 85.72W
03/31/2021  M40 MPH          DALE               AL   AWOS

            AWOS STATION KOZR OZARK CAIRNS AAF.

0715 PM     TSTM WND DMG     4 NNE BASCOM            30.98N 85.09W
03/31/2021                   JACKSON            FL   911 CALL CENTER

            TREE DOWN ALONG HIGHWAY 2.

0730 PM     TSTM WND GST     DECATUR CO A/P          30.97N 84.63W
03/31/2021  M41 MPH          DECATUR            GA   AWOS

            AWOS STATION KBGE BAINBRIDGE.

0756 PM     TSTM WND GST     1 SW MOODY AFB          30.97N 83.20W
03/31/2021  M41 MPH          LOWNDES            GA   AWOS

            AWOS STATION KVAD MOODY AFB.

&&

DVD
Special weather statement, Mar 31, 8:12 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
912 PM EDT Wed Mar 31 2021

FLZ012>015-017>019-026>029-112-114-115-118-127-128-010145-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Inland Bay FL-
Calhoun FL-Inland Gulf FL-Madison FL-Leon FL-Coastal Gulf FL-
Coastal Bay FL-Inland Taylor FL-Coastal Jefferson FL-
Inland Jefferson FL-Coastal Franklin FL-Inland Wakulla FL-
Coastal Taylor FL-Lafayette FL-
912 PM EDT Wed Mar 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR GULF COUNTY IN THE PANHANDLE OF
FLORIDA...NORTHWESTERN LAFAYETTE COUNTY IN BIG BEND OF FLORIDA...
SOUTHEASTERN BAY AND SOUTHERN CALHOUN COUNTIES IN THE PANHANDLE OF
FLORIDA...WAKULLA...LIBERTY...SOUTHWESTERN JEFFERSON...TAYLOR...
SOUTHERN LEON...NORTHERN FRANKLIN AND MADISON COUNTIES IN BIG BEND OF
FLORIDA UNTIL 945 PM EDT/845 PM CDT/...

At 912 PM EDT/812 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 9 miles south of Madison to
19 miles northwest of Perry to 14 miles west of Crawfordville to
Panama City. Movement was southeast at 25 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Panama City, Lynn Haven, Callaway, St. Marks, Perry, Woodville,
Madison, Crawfordville, Tallahassee, Springfield, Mexico Beach,
Hiland Park, Stonemill Creek, Tyndall Air Force Base, Orange,
Wakulla, Parker, Wewahitchka, Greenville and Sopchoppy.

LAT...LON 2995 8372 2994 8388 3003 8406 2999 8426
      2990 8428 2989 8444 2992 8554 2997 8563
      3040 8570 3037 8459 3043 8388 3055 8334
      3030 8323 3025 8325 3011 8322
TIME...MOT...LOC 0112Z 335DEG 20KT 3033 8341 3023 8387 3019 8460 3021
8567

AH
Special weather statement, Mar 31, 8:41 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
941 PM EDT Wed Mar 31 2021

FLZ013>015-026-027-115-127-010215-
Inland Franklin FL-Liberty FL-Coastal Wakulla FL-Calhoun FL-
Inland Gulf FL-Coastal Franklin FL-Inland Wakulla FL-
941 PM EDT Wed Mar 31 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GULF AND SOUTHERN
CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA...WAKULLA...LIBERTY AND
NORTHEASTERN FRANKLIN COUNTIES IN BIG BEND OF FLORIDA UNTIL 1015 PM
EDT/915 PM CDT/...

At 941 PM EDT/841 PM CDT/, Doppler radar was tracking a strong
thunderstorm 8 miles south of Blountstown, moving east at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Crawfordville, Blountstown, Stonemill Creek, Orange, Wewahitchka,
Sopchoppy, Honeyville, Jewel Fire Tower, Shadeville, Abe Springs,
Wakulla Springs, Vilas, Chipola Cutoff, Central City, Panacea, Scotts
Ferry, Poplar Camp, Medart, Kern and Nixon Garden.

LAT...LON 3009 8535 3045 8528 3034 8470 3033 8472
      3032 8470 3030 8471 3030 8450 3026 8427
      2987 8434
TIME...MOT...LOC 0141Z 279DEG 26KT 3031 8509

AH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:15 PM CDTSpecial Weather StatementTAEWashington45 min
Mar 31, 7:29 PM CDTSpecial Weather StatementTAECalhoun, Gadsden, Jefferson, Leon, Liberty, Madison and 1 more46 min
Mar 31, 8:12 PM CDTSpecial Weather StatementTAEBay, Jefferson, Liberty, Madison, Wakulla33 min
Apr 1, 12:16 AM CDTWind AdvisoryTAEBay, Franklin, Gulf, Walton13 hr
Apr 1, 1:48 PM CDTFrost AdvisoryTAEClay, Lee, Quitman, Randolph, Terrell18 hr

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.